# SDR DHL2007741542

- Difficulty date: August 5, 2007
- Submitted: August 11, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, BS 660, AT STR 22R, MAIN FRAME UPPER FLANGE DENTED.  CUT OUT DAMAGED AREA, DIMENSIONS 1.625 BY .5, REMOVED EXISTING REPAIR TO INCORPORATE WITH NEW REPAIR.  FABRICATED REPAIR DOUBLER FROM 7075-T0, .063 BY 25 BY 3.75 PER B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.  HEAT TREATED DOUBLER TO T-6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER BETWEEN STR 22R AND 24R, BS 660, PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
